# SDR REXA2017071800798

- Difficulty date: July 18, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 25,043 hours, 22,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP IN THE MIDDLE SECTION INOPERATIVE.  R & R THE EMERGENCY LIGHT STRIP IAW AMM 33-51-01, OPS CHECKED GOOD.
